# SDR AALA201608109020

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 27,521 hours, 9,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT SEAT 10C.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSY AT SEAT 10C AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
